# SDR GTIA9900995

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLB - FORWARD OVERWING EXIT EMERGENCY LIGHTS WILL NOT GO OFF AFTER TEST.  THEN WOULD NOT TEST AFTER CYCLING C/B.  REPLACED FORWARD OVERWING EXIT EMERGENCY LIGHT, POWER SUPPLY.  OPERATION CHECKS GOOD IAW DC-9 MM 33-51.  (M)
